Voltarol 12 Hour Joint Pain Relief 2.32% Gel targets pain and inflammation. The gel brings relief from joint and rheumatic pain for long-lasting relief. It is applied to the local site of your muscle or back pain. By applying the gel two times a day, a reservoir of diclofenac is formed to give the skin a reserve of active ingredient that can provide long-lasting all day pain relief. It combines a gel and cream in one, which gives both a cooling and soothing effect when applied to the skin.
Adults and children 14 years and over:
Use an amount the size of a one penny or two penny piece 2 times daily (preferably morning and evening) to the affected area of skin.
Massage into the skin over the affected site.
Wash hands after use (unless they are the site being treated).
Not for use on children under 14 years.
Do not use for more than 14 days, unless treatment is recommended by a doctor.
Do not exceed the stated dose.
Do not use more than 56g of Voltarol 12 Hour Joint Pain Relief 2.32% Gel in one week.
If symptoms worsen or persist for longer than 7 days consult your doctor.
Do not use if you are allergic to Diclofenac or aspirin or other NSAIDs, or have ever had an allergic reaction to these ingredients, or you have ever had an asthma attack, wheezing, hives, or runny nose after taking these ingredients.
Do not use if taking Diclofenac or other NSAIDs such as aspirin or ibuprofen.
Consult your doctor or pharmacist before using if you have a stomach or duodenal ulcer, or are pregnant or breastfeeding.
Do not apply to cuts, wounds, sunburnt skin or other area where the skin is abnormal, or near the eyes or nose.
Do not cover with a bandage or plaster.
Keep out of the sight and reach of children.
Active ingredient: Diclofenac Diethylammonium 2.32% w/w.
Also contains: Butylhydroxytoluene, Carbomers, Cocoyl Caprylocaprate, Diethylamine, Isopropyl Alcohol, Liquid Paraffin, Macrogol Cetostearyl Ether, Oleyl Alcohol, Propylene Glycol, Perfume Eucalyptus Sting, Purified Water.